RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 25, Number 1  


From the editor of the special issue
S. D. Glyzin
5

Dynamical Systems
On the transfer of a number of concepts of statistical radiophysics to the theory of one-dimensional point mappings
A. M. Agalarov, A. A. Potapov, A. E. Rassadin, A. V. Stepanov
7
Asymptotic approximation of the solution of the reaction-diffusion-advection equation with a nonlinear advective term
E. A. Antipov, N. T. Levashova, N. N. Nefedov
18
Upper and lower solutions for the FitzHugh–Nagumo type system of equations
S. V. Bytsyura, N. T. Levashova
33
Invariant characteristics of forced oscillations of a beam with longitudinal compression
S. D. Glyzin, M. V. Lokhanin, D. M. Sirotin
54
The Andronov–Hopf bifurcation in a biophysical model of the Belousov reaction
V. E. Goryunov
63
Features of the local dynamics of the opto-electronic oscillator model with delay
E. V. Grigoryeva, S. A. Kashchenko, D. V. Glazkov
71
On a singularly perturbed problem of the nonlinear thermal conductivity in the case of balanced nonlinearity
M. A. Davydova, S. A. Zakharova
83
The Kuramoto–Sivashinsky equation. A local attractor filled with unstable periodic solutions
A. N. Kulikov, D. A. Kulikov
92
Periodic and quasiperiodic solutions in the system of three Hutchinson equations with a delayed broadcast connection
E. A. Marushkina
102
Periodic variations of an autowave structure in two-dimensional system of parabolic equations
A. A. Melnikova, N. N. Deryugina
112
Existence and stability of the periodic solution with an interior transitional layer in the problem with a weak linear advection
N. N. Nefedov, E. I. Nikulin
125
Edge states and chiral solitons in topological hall and Chern–Simons fields
A. M. Agalarov, T. A. Gadzhimuradov, A. A. Potapov, A. E. Rassadin
133

Computational Geometry
On minimal absorption index for an $n$-dimensional simplex
M. V. Nevskii, A. Yu. Ukhalov
140
Моделирование и анализ информационных систем
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019